# SDR CA080730006

- Difficulty date: July 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) 10 MINUTES AFTER TAKEOFF, THE ENGINE OIL PRESSURE AND TORQUE INDICATION DECREASED BELOW ALLOWABLE LIMITS. THE ENGINE WAS SHUTDOWN AND SECURED BY THE FLIGHT CREW.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
